Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

CARE IBUPROFEN GEL 5%

50g, 100g

£4.15£7.99

Effective relief from pain & inflammation Care Ibuprofen 5% w/w Gel is fragrance free.

Clear
Information Leaflet
SKU: N/A Categories: ,

Description

What is 5% Ibuprofen Gel?

Ibuprofen Gel helps provide fast relief from muscular pain, designed to relieve pain and inflammation in muscles and joints. For the relief of pain and inflammation associated with backache, rheumatic and muscular pain. Designed to relieve mild to moderate pain and inflammation when rubbed onto the skin, ideal for arthritic conditions and sports injuries.

How does Ibuprofen Gel work?

5% Ibuprofen Gel is to be applied to the skin where it is absorbed into the underlying tissues, to help lessen pain and inflammation. It has an immediate cooling and soothing effect for instant pain relief.

Additional information

Pack Size

50g, 100g

Uses / Instructions

  • Apply the gel to the affected areas, up to three times daily, or as directed by the physician.
  • On each occasion apply only enough gel to thinly cover the affected area, and gently massage well into the skin, until completely absorbed.
  • Do not use excessively.
  • Hands should be washed immediately after use (unless treating them).
  • Treatment should not normally continue for more than a few weeks, unless recommended to do so by a doctor.
  • The same dosage and dosage schedule applies to all age groups, although 5% Ibuprofen gel is not normally recommended for use on children under the age of 12 years, unless instructed by their doctor.

Warnings

Do not use if:

  • You are allergic to ibuprofen or any of the ingredients, aspirin or any other painkillers.
  • You have ever had an allergic reaction, including asthma, inflammation of the inside of the nose (rhinitis) or nettle rash (urticaria) brought on by using aspirin, ibuprofen or similar painkillers.
  • You have a medical condition which affects how well your kidneys work.
  • You are pregnant or breast-feeding.
  • Do not exceed the stated dose.
  • Keep out of the reach and sight of children.
  • You must contact your doctor if your symptoms worsen at any time, or do not improve after 2 weeks.
  • Do not use if seal is broken.
  • For external use only

Side Effects

Possible side effects Like all medicines, this medicine can cause side effects, although not everybody gets them.

All medicines can cause allergic reactions although serious allergic reactions are rare.

Any sudden wheeziness, difficulty in breathing, swelling of the eyelids, face or lips, rash or itching or reddening (especially affecting your whole body), sore or weeping spots and burning feeling should be reported to a doctor immediately.

If you notice any signs of kidney problems (particularly in people who have a history of kidney disease) should contact your doctor straightaway.

Other side effects with the following frequency include:

• Abdominal Pain (pains in your stomach)

• Indigestion

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse.

Ingredients

Active ingredient is Ibuprofen 5%

For other ingredients please see the patint information leaflet with the pack you receive.

Reviews

There are no reviews yet.

Be the first to review “CARE IBUPROFEN GEL 5%”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart